Vol. 13, No. 9, 2019

Download this article
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Positivity of anticanonical divisors and $F$-purity of fibers

Sho Ejiri

Vol. 13 (2019), No. 9, 2057–2080
Abstract

We prove that given a flat generically smooth morphism between smooth projective varieties with F- pure closed fibers, if the source space is Fano, weak Fano or a variety with nef anticanonical divisor, respectively, then so is the target space. We also show that, in arbitrary characteristic, a generically smooth surjective morphism between smooth projective varieties cannot have nef and big relative anticanonical divisor, if the target space has positive dimension.

Keywords
Fano variety, weak Fano variety, anticanonical divisor, restricted base locus, augmented base locus
Mathematical Subject Classification 2010
Primary: 14D06
Secondary: 14J45
Milestones
Received: 22 May 2018
Revised: 9 May 2019
Accepted: 13 June 2019
Published: 7 December 2019
Authors
Sho Ejiri
Department of Mathematics
Graduate School of Science
Osaka University
Japan